# SDR SWIA2021073059861

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FWD ANCHOR FITTING HAS CORRODED HARDWARE.  FLAGGED     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED PAX DOOR FWD ANCHOR FITTING AND CORRODED HARDWARE WITH A SERVICEABLE FWD ANCHOR FITTING AND NEW ATTACHMENT HARDWARE IAW CRJ-200 AMM 52-11-17-000-804 AND 52-11-17-400-804, ADJUSTED PAX DOOR COUNTERBALANCE SYSTEM REF CRJ-200 AMM 52-11-17-820-802, CHECKED GOOD, SEE CONTINUATION CARD FOR DETAILS.
